← Return to Concerned about the side effects of anastrozole

Discussion
tinalove (@tinalove)

Concerned about the side effects of anastrozole

Breast Cancer | Last Active: Sep 1 6:43am | Replies (1389)

Comment receiving replies
@silviabeatriz

Hi. My name is Silvia from Uruguay. I have Been taking anastrozole since 2012. I received Also trastazumab. 18shots and also chemo. The problems associated with anastrozole Must be related with aging. But I cant have a negative control. Pain in joints (knees) but It could be relieved with gym. Running in my case. Hot flushes, problems yo fall to sleep and gaining weight. But what could happened without pills? I dont know

Jump to this post


Replies to "Hi. My name is Silvia from Uruguay. I have Been taking anastrozole since 2012. I received..."

@elizaj and @silviabeatriz– Welcome to Mayo Clinic Connect!

Eliza, how was your bone scan?
Silvia, have you consulted your physician about not taking them?

Hi. I just talked today with her. Two more years after the first 5 years of treatment. By July 2019 the treatment will be finished!! I prefer to keep the treatment for this period and try to make more gymnastic 🙂

Hi, Jamie. I had a bone scan about a week or two before I started chemo, and it was above average for my age (and no signs of osteopenia) which I attributed to exercise, and lots of vitamin D. But my body is struggling these days with the considerable nerve damage from the chemo (and subsequent loss of muscle mass), and I don't expect the next bone scan (August of 2019) will be as rosy. I remember too well my mother's spontaneous hip fractures in her eighties and I don't want to repeat that scenario.

  Request Appointment